Thyroid UK

Changed synthroid dose ..trouble

Hi everyone

I've been switched from 125mcg synthroid to 112mcg synthroid in addition endo added 10mcg cytomel to my current dose of 5mcg cytomel and all was well until I started getting burning skin sensation and sweating and immediately freezing after taking the 112mcg synthroid usually the symptoms starts 30 minutes or sooner sometimes after taking this 112mcg pill I take the cytomel in 2 doses and I dont start that until 2 hours later.

I did have this very issue a year ago when my 1st endo put me on it however my current endo wanted to try since she upped my cytomel.

Could I be allergic to the 112mcg?

3 Replies
oldestnewest

Canyouhearthat,

Possibly. Could your doctor write you a prescription for 125mcg/100mcg Synthroid to be taken alternate days which would average 112.5mcg daily?

Reply

I'm still waiting on a call back from Endo I did take a zyrtec and within 15 minutes the burning sensation disappeared it's definatley the synthroid. I don't understand why this pill would cause problems vs. the 125 synthyroid.

Reply

Canyouhearthat,

Nevertheless, it happens. A couple of members in the UK are good on 2 x 50mcg Actavis but don't tolerate the 1 x 100mcg Actavis tablets.

Reply

You may also like...